# SDR SWIA201229133

- Difficulty date: January 1, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 22,427 hours, 17,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD OVERWING EMERGENCY LIGHT IS BURNED OUT.  (FLT 4551)  RELAMPED EMERGENCY LIGHT.
